we cant tell you whether he is oding or a problem from is sugery but if you think there is something wrong i would call 911 if that was the only way to get him there .plz let us know how he is doing
well he woke up this morning not remembering much of anything...all he can remember is me trying to take away his medicine.im not talking to him right now,he feels he needs to sleep till the crack of the evening. i cant get him up to do anything. its hard to motivate him n try to keep my sanity....ive got other to take care of in this household too...i feel a aneurysm coming!! idk wat couldve onset the shakes. i mean he was holding on to the wall just trying to walk to the bedroom n i didnt notice it till he made it to the living room...ill keep u posted
Motivating him?? Be happy he lived through this? Is he supposed to inject dilaudid? Here is a quote from a drug website. You decide.
HYDROMORPHONE HYDROCHLORIDE INJECTION = Dilaudid
WARNING: HYDROMORPHONE HYDROCHLORIDE INJECTION (HIGH POTENCY FORMULATION) IS A HIGHLY CONCENTRATED SOLUTION OF HYDROMORPHONE, A POTENT SCHEDULE II CONTROLLED OPIOID AGONIST, INTENDED FOR USE IN OPIOID-TOLERANT PATIENTS. DO NOT CONFUSE HYDROMORPHONE HYDROCHLORIDE INJECTION (HIGH POTENCY FORMULATION) WITH STANDARD PARENTERAL FORMULATIONS OF HYDROMORPHONE HYDROCHLORIDE OR OTHER OPIOIDS. OVERDOSE AND DEATH COULD RESULT.
SCHEDULE II OPIOID AGONISTS, INCLUDING MORPHINE, OXYMORPHONE, OXYCODONE, FENTANYL AND METHADONE, HAVE THE HIGHEST POTENTIAL FOR ABUSE AND RISK OF PRODUCING RESPIRATORY DEPRESSION. ALCOHOL, OTHER OPIOIDS AND CENTRAL NERVOUS SYSTEM DEPRESSANTS (SEDATIVE-HYPNOTICS) POTENTIATE THE RESPIRATORY DEPRESSANT EFFECTS OF HYDROMORPHONE, INCREASING THE RISK OF RESPIRATORY DEPRESSION THAT MIGHT RESULT IN DEATH.
I am glad he survived the night.
motivate him to let me help him get up n shower...n i guess u can according to his "research" but its not safe n he wont listen. hes been on dilautid for months now. like i said he just started mixing pills. n yes i am glad he survived the night i tell him all these side effects that his actions can cause him but he keeps saying he knows what hes doing. whats it going to take...
The shakes come from taking way to many Somas. There's actually a few nicknames for this action, "The Soma Shakes" or "The Soma Shuffle". I've experienced it many times, especially when mixing it with opiates. The shakes happen because the muscular and neurological systems are so depressed that it's hard for the body to operate properly. I can remember being out to eat and having the hardest time getting a glass of water from the table to my mouth, finally dropping it to the floor. It's a really pathetic looking thing when it happens.
Keep in mind, there is no justification for injecting pills. He sounds like a drug addict like me, we can find any reason to justify our use. Get him some help.
what did u do to stop, what made u decide i need help this is it? these websites hes read say that injecting the medicine will make the diluadid last longer than taking it orally n let it dissolve. i wish that advice never existed bc it really rediculous...
as for the soma shuffle (silly name) i told my husband about it n that he couldnt remember arguin with me that night he had it (i took his medications from him so he didn't take more) he felt really bad and i think hes realized that he could heavily od n die, also cause i told him he looked blue.
thank you so much for this info on the somas....i took one but didnt feel anything but i dislike medicine....so maybe one day he wont take meds no more...